# SDR YENA20110615278

- Difficulty date: June 15, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 44,153 hours, 16,968 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX641630
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 32,290 hours, 11,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 263 SMF-LGB, AT FL390 HYD BLUE ELECTRIC PUMP LOW PRESSURE IN ECAM.  THE CREW ADVISED ATC TO HAVE EMERGENCY EQUIPMENT STANDING BY AND APPLIED LANDING DISTANCE PROCEDURE.  THE TECHNICIAN REMOVED AND REPLACED BLUE ELECTRIC HYDRAULIC PUMP AS PER AMM 29-12-51.  OPS AND LEAK CHECK OK.
